Bűvös négyzetek

Takács, Gábor: Bűvös négyzetek. In: Módszertani közlemények, (36) 5. pp. 207-212. (1996)

[img] Cikk, tanulmány, mű
modszertani_036_005_207-212.pdf

Download (1MB)
Item Type: Article
Heading title: Műhely
Journal or Publication Title: Módszertani közlemények
Date: 1996
Volume: 36
Number: 5
ISSN: 1219-0608
Page Range: pp. 207-212
Language: magyar
Uncontrolled Keywords: Neveléstudomány, Matematika
Additional Information: Bibliogr.: 212. p.
Date Deposited: 2016. Oct. 17. 09:58
Last Modified: 2019. Sep. 20. 13:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/28142

Actions (login required)

View Item View Item